Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Alternative sweating and freezing spells. Suffered flu, bronchitis and asthma. On inhaler. Have psoriatic arthritis and diabetes

My husband has been having alternately sweating spells and freezing spells. This has gone on for a few days. He just got over the flu which brought on bronchitis and asthama, but is using an inhaler twice a day. He has psoriatic arthiritis and Type II diabetes also. He is 74 years, but very strong and active for his age. Should we go to the emergency room. Right now he can t control the shakes from freezing.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Keeping aside the other factors, you should be concerned about, the shaking and freezing. It could be malaria, or ac urinary tract infection, or some other infection.
If the infection is very severe, there the fever may not be appearent, the body may not become hot. So to get confermation of what sort of infection is there ,you must consult a physician for diagnosis and treatment.
Besides i advise you to follow some diet recommendations as give him more of green leafy vegetables, pulses, sprouts, fruits, milk, egg, meat, and seafoods , to provide suffecient nutrients to body to provide resistance and general health, to fight with such infections.
wishing him a quick recovery and thanks for calling.

Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor